Items where Author is "Atiyah, Michael F."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.


Atiyah, Michael F. and Zagier, Don and Manin, Yuri I. and van der Geer, Gerard and Milnor, John and Teicher, Mina and Ueno, Kenji and Segal, Graeme and Janeczko, Stanislaw and Bourguignon, Jean-Pierre and Kreck, Matthias and Schmickler-Hirzebruch, Ulrike (2014) Friedrich Hirzebruch (1927--2012). Notices of the AMS, 61 (7). pp. 706-727.

Sanz-Solé, Marta and Atiyah, Michael F. and Bär, Christian and Bourguignon, Jean-Pierre and Greuel, Gert-Martin and Manin, Yuri I. (2012) Friedrich Hirzebruch Memorial Session at the 6th European Congress of Mathematics. Kraków, July 5th, 2012. European Mathematical Society Newsletter (85). pp. 12-20. ISSN 1027-488X

Atiyah, Michael F. and Hirzebruch, Friedrich (1961) Bott periodicity and the parallelizability of the spheres. Proceedings of the Cambridge Philosophical Society, 57 (2). pp. 223-226.

Atiyah, Michael F. and Hirzebruch, Friedrich (1961) Charakteristische Klassen und Anwendungen. L'Enseignement Mathématique. Iie Série, 7 (1). pp. 188-213.

Atiyah, Michael F. and Hirzebruch, Friedrich (1961) Cohomologie-Operationen und charakteristische Klassen. Mathematische Zeitschrift, 77. pp. 149-187.

Atiyah, Michael F. and Hirzebruch, Friedrich (1959) Quelques théorèmes de non-plongement pour les variétés différentiables. Bulletin de la Société Mathématique de France, 87. pp. 383-396.

Hirzebruch, Friedrich and Atiyah, Michael F. (1959) Riemann-Roch theorem for differentiable manifolds. Bulletin of the American Mathematical Society, 65 (4). pp. 276-281.

This list was generated on Sat Jul 20 22:12:45 2024 CEST.